# SDR DALA2025051603797

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 74,639 hours, 24,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 ROW 24-27 EEPLS INOP AND RH LWR EMERG EXIT SIGN INOP.   R/R BATTERY AND CHARGER ASSY M11488 REF B757 AMM 33-51 OPS GOOD ALSO REPLACED BATT AT M11384 REF B757 AMM 33-51 OPS GOOD. (7512992)
